# SDR USAA2014062000016

- Difficulty date: June 19, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 15,841 hours, 6,202 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 1917
- Condition: Low Pressure
- Location: R2 Door
- Part time: 15,842 hours, 6,203 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R2 CHECK DOOR PRESS WARNING ON CIDS AFTER PUSHBACK FROM GATE.  SERVICED R2 DOOR ASSIST BOTTLE IAW AMM 52-22-00-614-002-A.
